# SDR FDEA202209212351

- Difficulty date: September 21, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 41,045 hours, 6,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W300321
- Part serial: 002056
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LWR SURFACE FOUND DENT AT OTEF 407. LH WING OB FLAP LWR SURFACE AT OTEF 407 REPAIRED AS PER B777 SRM 57-53-01-2R REPAIR 2   AND SRM 51-70-04-2R REPAIR1 REV41.0. THE B777 SRM 57-53-01-2R REPAIR 2 AND SRM 51-70-04-2R   REPAIR1 REV41.0 COMPARED AND COMPLIANCE WITH EA NO:G-5750-T0370629 P1.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.REFER TO WRI :57500712 FOR DETAILS.  ORIG SUB DATE:  9/21/2022
